RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 204–226 (Mi aa1491)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Homogenization estimates of operator type for fourth order elliptic equations

S. E. Pastukhova

Moscow State Technical University of Radioengineering, Electronics and Automation, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00192
Russian Science Foundation 14-11-00398


Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:2, 273–289

Bibliographic databases:

Received: 04.08.2015

Citation: S. E. Pastukhova, “Homogenization estimates of operator type for fourth order elliptic equations”, Algebra i Analiz, 28:2 (2016), 204–226; St. Petersburg Math. J., 28:2 (2017), 273–289

Citation in format AMSBIB
\Bibitem{Pas16}
\by S.~E.~Pastukhova
\paper Homogenization estimates of operator type for fourth order elliptic equations
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 204--226
\mathnet{http://mi.mathnet.ru/aa1491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593009}
\elib{http://elibrary.ru/item.asp?id=26414183}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 273--289
\crossref{https://doi.org/10.1090/spmj/1450}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395756900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013393524}


Linking options:
  • http://mi.mathnet.ru/eng/aa1491
  • http://mi.mathnet.ru/eng/aa/v28/i2/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pastukhova S.E., “Estimates in homogenization of higher-order elliptic operators”, Appl. Anal., 95:7, SI (2016), 1449–1466  crossref  mathscinet  zmath  isi  elib  scopus
    2. T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, St. Petersburg Math. J., 29:2 (2018), 325–362  mathnet  crossref  isi  elib
    3. W. Niu, Zh. Shen, Ya. Xu, “Convergence rates and interior estimates in homogenization of higher order elliptic systems”, J. Funct. Anal., 274:8 (2018), 2356–2398  crossref  mathscinet  zmath  isi  scopus
    4. T. A. Suslina, “Homogenization of the Neumann problem for higher order elliptic equations with periodic coefficients”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 1185–1215  crossref  mathscinet  zmath  isi  scopus
    5. E. Pruchnicki, “Homogenization of a second order plate model”, Math. Mech. Solids, 23:9 (2018), 1323–1332  crossref  mathscinet  isi  scopus
    6. W. Niu, Ya. Xu, “Convergence rates in homogenization of higher-order parabolic systems”, Discret. Contin. Dyn. Syst., 38:8 (2018), 4203–4229  crossref  mathscinet  zmath  isi  scopus
    7. M. Waurick, “Nonlocal $h$-convergence”, Calc. Var. Partial Differ. Equ., 57:6 (2018), 159  crossref  mathscinet  zmath  isi  scopus
    8. Suslina T.A., “Homogenization of Higher-Order Parabolic Systems in a Bounded Domain”, Appl. Anal., 98:1–2, SI (2019), 3–31  crossref  mathscinet  zmath  isi  scopus
    9. Niu W. Xu Ya., “Uniform Boundary Estimates in Homogenization of Higher-Order Elliptic Systems”, Ann. Mat. Pura Appl., 198:1 (2019), 97–128  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:191
    Full text:13
    References:29
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019